Journal article icon

Journal article

Three-dimensional finite element analysis of lined tunnels

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/nag.127

Authors


Augarde, CE More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science, Civil Engineering
Journal:
INTERNATIONAL JOURNAL FOR NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS
Volume:
25
Issue:
3
Pages:
243-262
Publication date:
2001-03-05
DOI:
EISSN:
1096-9853
ISSN:
0363-9061
URN:
uuid:d4fd65d5-12e8-4652-9284-77cb0cb86da8
Source identifiers:
64512
Local pid:
pubs:64512

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP